# SDR COMA0760032

- Difficulty date: January 17, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 19,195 hours, 16,376 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLIGHT 5438 - FLAPS FAIL CAUTION MESSAGE AT ZERO DEGREES ON TAXI OUT.  COMPLIED WITH AD 2006-12-21 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, PARAGRAPH (G) 1,2,3, (A,B,C). FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
